# SDR DALA2015040702633

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME TEE BS Y=1380 BETWEEN X=15 TO X=-15 AT A/A.  TEE FRAME WAS REPLACED IAW D. DWG 9912246, REV DE AND SRM 51-10-3/51-30-2/51-30-5/51-30-1 AND 51-10-4.
